Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Demicontinuity, hemicontinuity and monotonicity


Author: Tosio Kato
Journal: Bull. Amer. Math. Soc. 70 (1964), 548-550
DOI: https://doi.org/10.1090/S0002-9904-1964-11194-0
Part II: Bull. Amer. Math. Soc., Volume 73, Number 6 (1967), 886--889
MathSciNet review: 0163198
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. E. Browder, The solvability of non-linear functional equations, Duke Math. J. 30 (1963), 557-566. MR 156204
  • 2. F. E. Browder, Variational boundary value problems for quasi-linear elliptic equations, Proc. Nat. Acad. Sci. U.SA. 50 (1963), 31-37, 592-598, 794-798. MR 166475
  • 3. F. E. Browder, Nonlinear elliptic boundary value problems, Bull. Amer. Math. Soc. 69 (1963), 862-874. MR 156116
  • 4. F. E. Browder, Nonlinear parabolic boundary value problems of arbitrary order, Bull. Amer. Math. Soc. 69 (1963), 858-861. MR 156117
  • 5. F. E. Browder, Non-linear equations of evolution, Ann. of Math. (to appear). MR 173960
  • 6. G. J. Minty, Monotone (nonlinear) operators in Hilbert space, Duke Math. J. 29 (1962), 341-346. MR 169064
  • 7. G. J. Minty, Two theorems on nonlinear functional equations in Hilbert space, Bull. Amer. Math. Soc. 69 (1963), 691-692. MR 190778
  • 8. G. J. Minty, On a "monotonicity" method for the solution of nonlinear equations in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 1038-1041. MR 162159


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11194-0

American Mathematical Society